The relationship between students' mathematical thinking types and representation preferences in definite integral problems

Sevimli E., Delice A.

Research in Mathematics Education, vol.14, no.3, pp.295-296, 2012 (Peer-Reviewed Journal) identifier

  • Publication Type: Article / Article
  • Volume: 14 Issue: 3
  • Publication Date: 2012
  • Doi Number: 10.1080/14794802.2012.734988
  • Journal Name: Research in Mathematics Education
  • Journal Indexes: Science Citation Index Expanded, Scopus
  • Page Numbers: pp.295-296